# SDR MASA2020022500082

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 41,186 hours, 31,037 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/I DUCT WARN IN FLT/IN ICING COND/EMERGENCY DECLARED.
